Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 111, NWS Lincoln, IL

November 17, 20135 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Nov 17, 2013, 12:56 PM CST for 5 counties in Illinois. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 12:56 PM CST (18:56 UTC)
Expired
Nov 17, 2013, 1:45 PM CST
In force
49 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Coles County, IL, Douglas County, IL, Edgar County, IL, Moultrie County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 125 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 1:00 PM CSTTSTM WND DMG5 N Newman, ILNUMEROUS POWER POLES AND TREES DOWN. POLE BARN ROOF BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 8:40 AM CSTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS53 KILX 171856
SVRILX
ILC029-041-045-139-183-171945-
/O.NEW.KILX.SV.W.0111.131117T1856Z-131117T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1256 PM CST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  EASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
  EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 145 PM CST

* AT 1251 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM ALLENVILLE TO HINDSBORO TO BROADLANDS...AND MOVING
  EAST AT 60 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MATTOON...CHARLESTON...PARIS...NEWMAN...HINDSBORO...SIDELL...
  HUME...BROCTON...OAKLAND...RIDGE FARM...GEORGETOWN...RARDIN...
  ASHMORE...CHRISMAN...KANSAS...REDMON...VERMILION...PALERMO...COLES
  COUNTY AIRPORT AND INDIANOLA.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 189 AND 204.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3949 8754 3946 8858 3948 8860 3949 8860
      3970 8826 3988 8806 3988 8794 3992 8793
      4005 8753 3964 8752
TIME...MOT...LOC 1856Z 261DEG 54KT 3957 8842 3971 8811
          3989 8793

HAIL...0.75IN
WIND...70MPH

$$

BAK
2 follow-up statements
741 
WWUS53 KILX 171936 RRA
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
136 PM CST SUN NOV 17 2013

ILC139-171946-
/O.CAN.KILX.SV.W.0111.000000T0000Z-131117T1945Z/
MOULTRIE IL-
136 PM CST SUN NOV 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOULTRIE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3949 8754 3948 8824 3971 8814 3987 8795
      3988 8794 3992 8793 4005 8753 3964 8752
TIME...MOT...LOC 1936Z 261DEG 54KT 3966 8765 3980 8734
          3998 8715

$$

ILC029-041-045-183-171945-
/O.CON.KILX.SV.W.0111.000000T0000Z-131117T1945Z/
VERMILION IL-COLES IL-DOUGLAS IL-EDGAR IL-
136 PM CST SUN NOV 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EDGAR...
EASTERN DOUGLAS...NORTHEASTERN COLES AND SOUTHERN VERMILION COUNTIES
UNTIL 145 PM CST...

AT 134 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PARIS TO 6 MILES SOUTH OF NEWPORT TO 13 MILES
NORTHEAST OF NEWPORT...AND MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VERMILION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3949 8754 3948 8824 3971 8814 3987 8795
      3988 8794 3992 8793 4005 8753 3964 8752
TIME...MOT...LOC 1936Z 261DEG 54KT 3966 8765 3980 8734
          3998 8715

HAIL...<.75IN
WIND...60MPH

$$

BAK
981 
WWUS53 KILX 171944
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
144 PM CST SUN NOV 17 2013

ILC029-041-045-183-171954-
/O.EXP.KILX.SV.W.0111.000000T0000Z-131117T1945Z/
VERMILION IL-COLES IL-DOUGLAS IL-EDGAR IL-
144 PM CST SUN NOV 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR EDGAR...EASTERN DOUGLAS...
NORTHEASTERN COLES AND SOUTHERN VERMILION COUNTIES WILL EXPIRE AT 145
PM CST...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 4 PM.

LAT...LON 3949 8754 3948 8824 3971 8814 3987 8795
      3988 8794 3992 8793 4005 8753 3964 8752
TIME...MOT...LOC 1944Z 261DEG 54KT 3967 8750 3981 8718
          3999 8699

$$

BAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 11:35 AM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Nov 17, 11:35 AM CST, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1135 AM CST Sun Nov 17 2013

.DISCUSSION...
ISSUED 1019 AM CST Sun Nov 17 2013

Have tweeked grids, but see little need to alter bulk of current package.

Winds have reached a gust to 52 MPH during past hour at IJX and
BMI to 43 MPH. Strong winds will become more widespread as morning
continues. 16z KILX sounding should be available.

Barker
&&

.AVIATION...
ISSUED 1130 AM CST Sun Nov 17 2013

Cold front now pushing east through western Illinois. Severe
storms with a few strong tornadoes are preceding the front. Very
strong south winds will continue out ahead of the storms. Winds
will shift from S/SW to W as front passes this afternoon. Winds
should die down by late afternoon. Clearing will occur behind the front.

Barker
&&

.PREV DISCUSSION...
ISSUED 230 AM CST Sun Nov 17 2013

SHORT TERM...Today and tonight:

Ingredients still coming together for potential significant severe
weather and wind event today. Latest surface map showing a pair of
lows, one in northern Minnesota and the other in north central
Kansas. Temperatures have gone nowhere overnight and were about 10
degrees above the normal highs for the date. Southerly winds
have settled down a tad but still gusted to 20-25 mph in some
areas as of 2 am. Abundant moisture in place with 60 degree dew
points as far north as Pontiac. Strong low level jet of around 50
knots at 925 mb has been feeding some persistent convection along
the Ohio River, with scattered convection further north. Powerful
upper level jet of 110+ knots has been streaming southeast from
the Pacific Northwest, with a secondary jet in the southern stream
of 90-100 knots coming into the Ohio Valley.

Latest model runs slowing the system down a tad, but still
sweeping the front through the CWA between noon and 4 pm. Main
convective activity expected to initiate late morning between I-55
and the Mississippi River, then rapidly sweep eastward through mid
afternoon, ending across the southeast tip of the CWA toward
sunset. Bulk shear of 65-75 knots from 0-6km and SBCAPE values
around 1000 J/kg will help feed the severe storms, with a
significant tornado threat. Latest Day1 outlook from SPC includes
areas along and east of I-57 in a high risk for severe weather
today, with a moderate risk most other areas in the CWA, and
tornado probabilities of 15-30%. Significant threat of damaging
winds with the storms as well.

Outside of the storms, the winds will be a problem as well. Wind
gusts of 35-45 mph will be likely from late morning through the
afternoon. Behind the front, strong isallobaric rises are
progged, with 3-hour pressure changes of 8 to 10 mb pushing
through central and northern Illinois late this afternoon. RAP
model guidance suggesting an hour or two of gusts 50-60 mph
preceding the core of the highest pressure changes. Have elected
to upgrade about the northern half of the wind advisory to a high
wind warning as a result, generally along and north of a Havana to
Danville line. Have left the expiration time as 6 pm. Will still
see some gusts of 30-35 mph early in the evening across the
northeast, but this will diminish as the pressure couplet moves
into the Chicago area.

LONG TERM...Monday through Saturday:

Aside from some breezy weather on Monday in the wake of the storm
system, a quiet period is on tap through Tuesday. Next shortwave
should swing through mid week, with some showers mainly Wednesday
night and Thursday.

Upper pattern later in the week continues to shift toward a split
flow, with Illinois caught in the middle. More agreement now noted
between the GFS and ECMWF with a large cutoff low southwest of
California late in the week, as faster shortwaves swing through
the northern stream across the Great Lakes. The ECMWF is a bit on
the wetter side with this pattern, with the earlier wave getting
hung up and loitering over the Ohio Valley until Friday night,
whereas the GFS focuses more on the phasing of the two streams on
Friday. Have gone with 50 percent PoP's for Friday, then decreased
them Friday night before keeping Saturday mainly dry.

This particular pattern indicates a pretty good shot of cold air
coming into the Great Lakes during the weekend. How far it gets
south into our area remains to be seen.

Geelhart

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY until 6 PM CST this evening FOR ILZ040-047>057-
061>063-066>068-071>073.

HIGH WIND WARNING until 6 PM CST this evening FOR ILZ027>031-
036>038-041>046.

&&
Hazardous weather outlook, Nov 17, 11:21 AM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CST SUN NOV 17 2013

ILZ027>031-036-037-041-042-181200-
FULTON-KNOX-LOGAN-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD-
1121 AM CST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
SEVERE THUNDERSTORMS WITH POTENTIAL STRONG TORNADOES POSSIBLE. THE LATEST
INDICATIONS SUGGEST STORMS WILL PUSH EAST OF I-55 AFTER 1 PM.
DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND TORNADOES WILL BE THE
PRIMARY THREATS.

IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED
AROUND 40 MPH WITH GUSTS AS HIGH AS 60 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY.

ILZ040-047>051-181200-
CASS-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
1121 AM CST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
SEVERE THUNDERSTORMS WITH POTENTIAL STRONG TORNADOES POSSIBLE. THE LATEST
INDICATIONS SUGGEST STORMS WILL PUSH EAST OF I-55 AFTER 1 PM.
DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND TORNADOES WILL BE THE
PRIMARY THREATS.

IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST
TO BETWEEN 40 AND 45 MPH AT TIMES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY.

ILZ052>057-061>063-066>068-071>073-181200-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-RICHLAND-SHELBY-
1121 AM CST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST STORMS WILL
PUSH EAST OF U.S.51 AFTER 1 PM...THEN WILL REACH THE ILLINOIS INDIANA
BORDER BETWEEN 4 AND 5 PM. DAMAGING WIND GUSTS IN EXCESS OF 70
MPH AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS. A FEW
ISOLATED CELLS MAY DEVELOP AHEAD OF THE MAIN LINE...PROVIDING AN
ENHANCED RISK FOR TORNADOES.

IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST
TO BETWEEN 40 AND 45 MPH AT TIMES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 6 PM TODAY.

ILZ038-043>046-181200-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION-
1121 AM CST SUN NOV 17 2013

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING
SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST STORMS WILL
PUSH EAST OF U.S.51 AFTER 1 PM...THEN WILL REACH THE ILLINOIS INDIANA
BORDER BETWEEN 4 AND 5 PM. DAMAGING WIND GUSTS IN EXCESS OF 70
MPH AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS. A FEW
ISOLATED CELLS MAY DEVELOP AHEAD OF THE MAIN LINE...PROVIDING AN
ENHANCED RISK FOR TORNADOES.

IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED
AROUND 40 MPH... WITH GUSTS AS HIGH AS 60 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 5 PM TODAY.

BARKER

In the hours before

Local storm report, Nov 17, 12:17 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1217 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HAIL             ASSUMPTION              39.52N 89.05W
11/17/2013  M2.75 INCH       CHRISTIAN          IL   EMERGENCY MNGR

&&
Local storm report, Nov 17, 12:20 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1220 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     TSTM WND DMG     HARTSBURG               40.25N 89.44W
11/17/2013                   LOGAN              IL   EMERGENCY MNGR

            SEMI BLOWN OVER ON I-155. TIME ESTIMATED.

&&
Local storm report, Nov 17, 12:37 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1237 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     TORNADO          1 N ALTAMONT            39.07N 88.75W
11/17/2013                   EFFINGHAM          IL   LAW ENFORCEMENT

            ESTIMATED HALF MILE WIDE

&&
Local storm report, Nov 17, 12:41 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1241 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND GST     SEYMOUR                 40.10N 88.42W
11/17/2013  E70 MPH          CHAMPAIGN          IL   EMERGENCY MNGR

&&
Local storm report, Nov 17, 12:44 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     TSTM WND DMG     SAYBROOK                40.43N 88.53W
11/17/2013                   MCLEAN             IL   TRAINED SPOTTER

            SEVERAL TREES UPROOTED. NUMEROUS HOMES WITH SHINGLE
            DAMAGE. TIME ESTIMATED.

&&
Local storm report, Nov 17, 12:56 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1256 PM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     TSTM WND DMG     GARRETT                 39.80N 88.43W
11/17/2013                   DOUGLAS            IL   EMERGENCY MNGR

            MOBILE HOMES BLOWN OVER

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 11:50 PM CSTSpecial Weather StatementILXCrawford25 min
Nov 16, 11:53 PM CSTSevere Thunderstorm WarningILXCrawford37 min
Nov 17, 2:50 AM CSTHigh Wind WarningILXChampaign, DeWitt, Fulton, Knox, Logan, McLean and 8 more15 hr
Nov 17, 10:01 AM CSTSevere Thunderstorm WarningILXFulton, Knox, Peoria44 min
Nov 17, 10:37 AM CSTSevere Thunderstorm WarningILXCass, Morgan, Scott53 min
Nov 17, 10:42 AM CSTTornado WarningILXLogan, Mason, Menard, Sangamon33 min
Nov 17, 10:50 AM CSTTornado WarningILXPeoria, Tazewell, Woodford25 min
Nov 17, 10:57 AM CSTTornado WarningILXMarshall, Tazewell, Woodford33 min
Nov 17, 11:12 AM CSTTornado Warning Tornado observedILXMarshall, Tazewell, Woodford33 min
Nov 17, 11:12 AM CSTTornado WarningILXChristian, Sangamon33 min
Nov 17, 11:18 AM CSTSevere Thunderstorm WarningILXCass, Logan, Mason, Menard42 min
Nov 17, 11:29 AM CSTTornado WarningILXChristian, Macon31 min
Nov 17, 11:31 AM CSTTornado WarningILXLogan, McLean, Tazewell29 min
Nov 17, 11:43 AM CSTSevere Thunderstorm WarningILXChristian, Macon, Shelby47 min
Nov 17, 11:49 AM CSTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Mason, Peoria, Stark and 2 more41 min
Nov 17, 11:54 AM CSTTornado WarningILXMcLean36 min
Nov 17, 11:55 AM CSTTornado WarningILXChristian, Shelby50 min
Nov 17, 12:09 PM CSTSevere Thunderstorm WarningILXMcLean51 min
Nov 17, 12:18 PM CSTSevere Thunderstorm WarningILXColes, Douglas, Macon, Moultrie, Piatt, Shelby42 min
Nov 17, 12:19 PM CSTTornado WarningILXChampaign, Piatt41 min
Nov 17, 12:26 PM CSTTornado WarningILXCumberland, Effingham, Jasper, Shelby49 min
Nov 17, 12:36 PM CSTTornado WarningILXChampaign, Douglas, Piatt39 min
Nov 17, 12:39 PM CSTTornado WarningILXClay, Effingham51 min
Nov 17, 12:44 PM CSTTornado WarningILXChampaign31 min
Nov 17, 12:50 PM CSTTornado WarningILXVermilion40 min
Nov 17, 12:58 PM CSTTornado WarningILXVermilion32 min
Nov 17, 1:15 PM CSTTornado WarningILXCrawford, Jasper, Richland45 min
Nov 17, 1:25 PM CSTTornado WarningILXEdgar20 min
Nov 17, 1:38 PM CSTTornado WarningILXLawrence37 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.